Alert archive / Georgia / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 45, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at May 19, 2016, 2:53 PM EDT for Camden County, Georgia. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 19, 2016, 2:53 PM EDT (18:53 UTC)
- Expired
- May 19, 2016, 3:45 PM EDT
- In force
- 52 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Camden County, GA
The radar
The Jacksonville radar (KJAX), 61 km from the middle of the area, began a volume at 18:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 6.9 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1273 J/kg
- Mixed-layer CIN
- -23 J/kg
- Mixed-layer LCL
- 644 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 26 m²/s²
- 0-3 km storm-relative helicity
- 98 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted.
419
WUUS52 KJAX 191853
SVRJAX
GAC039-191945-
/O.NEW.KJAX.SV.W.0045.160519T1853Z-160519T1945Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
253 PM EDT THU MAY 19 2016
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL CAMDEN COUNTY IN SOUTHEASTERN GEORGIA...
* UNTIL 345 PM EDT
* AT 253 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WOODBINE...
MOVING EAST AT 5 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
CUMBERLAND ISLAND AND DOVER BLUFF.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3083 8142 3091 8166 3105 8161 3104 8148
3103 8148 3104 8147 3103 8147 3104 8146
3104 8143 3101 8143 3103 8141 3103 8138
TIME...MOT...LOC 1853Z 283DEG 6KT 3095 8161
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
NELSONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 10:42 AM EDT, 4 hours 11 minutes earlier.
Area forecast discussion, May 19, 10:42 AM EDT, 4 hours 11 minutes before
Area Forecast Discussion National Weather Service Jacksonville FL 1042 AM EDT THU MAY 19 2016 .UPDATE... The very moist atmosphere over the region allowed low clouds to quickly develop after sunrise this morning near the Atlantic coast and across Southeast Georgia. This has delayed heating a bit but a few extra breaks in the clouds by early afternoon will allow temps to climb into the 80s. The morning sounding showed a moist and unstable airmass which will be supportive of scattered to numerous storms this afternoon. The highest concentration of storms is expected along the I-95 corridor mid to late this afternoon and also across inland southeast Georgia late this afternoon into this evening. A broad surface trough just upstream will become more oriented west to east across southern Georgia this afternoon. Ongoing numerous storms along this boundary will eventually move into southeast Georgia by late this afternoon and continue into this evening as they move southeast towards the Jacksonville area during the evening hours. Isolated strong storms will be possible late this afternoon into this evening with strong gusty winds and locally heavy downpours being the main concerns. && .AVIATION... MVFR ceilings this morning will mostly lift to VFR levels by noon. Storms will increase in coverage this afternoon, becoming scattered to numerous along the I-95 corridor and across most of southeast Georgia. Timing this activity at each terminal remains difficult and we will continue to maintain vcts this afternoon until we can get a better handle on the exact timing of this activity. Look for amendments by early afternoon. The strongest storms will be capable of brief ifr conditions in heavy rain. && .MARINE... Southeast winds around 10 knots Today with seas of 2 to 3 feet. Storms will increase in coverage this afternoon with increased winds/seas in and near storms. RIP CURRENTS: Low Risk. && .PRELIMINARY POINT TEMPS/POPS... AMG 85 69 86 70 / 70 50 70 80 SSI 80 72 83 72 / 40 60 50 70 JAX 86 69 88 71 / 60 50 60 60 SGJ 83 72 86 72 / 50 30 60 50 GNV 88 69 89 70 / 50 10 60 50 OCF 88 70 89 70 / 40 10 60 40 && .JAX Watches/Warnings/Advisories... FL...None. GA...None. AM...None. && Shuler/Shashy/Combs
Hazardous weather outlook, May 19, 4:10 AM EDT, 10 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 410 AM EDT THU MAY 19 2016 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125- GAZ132>136-149>154-162>166-200745- COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT 20 NM- COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT 20 NM- COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO 60 NM- WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM- WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM- HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION- BRADFORD-CLAY-ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION- COASTAL NASSAU-COASTAL DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING- WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN- ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 410 AM EDT THU MAY 19 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA... SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... NUMEROUS SHOWERS AND SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS THE REGION THIS AFTERNOON INTO THE EARLY EVENING. A FEW STORMS MAY BECOME STRONG AND PRODUCE STRONG WIND GUSTS IN ADDITION TO FREQUENT LIGHTNING. LOCALLY HEAVY RAINFALL IS POSSIBLE...WHICH MAY LEAD TO LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... AN APPROACHING COLD FRONT WILL BRING NUMEROUS SHOWERS AND SCATTERED THUNDERSTORMS TO THE AREA FRIDAY AFTERNOON INTO SATURDAY MORNING. A FEW STORMS MAY BE STRONG AND PRODUCE STRONG WIND GUSTS IN ADDITION TO FREQUENT LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION IS NOT NEEDED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
In the hours before
Special weather statement, May 19, 2:12 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 212 PM EDT THU MAY 19 2016 GAZ150>152-191900- BRANTLEY GA-PIERCE GA-WARE GA- 212 PM EDT THU MAY 19 2016 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL WARE...PIERCE AND WEST CENTRAL BRANTLEY COUNTIES UNTIL 300 PM EDT... AT 212 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR BOGGY BAY...OR 7 MILES SOUTHWEST OF WAYCROSS...MOVING NORTHEAST AT 30 MPH. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. LOCATIONS IMPACTED INCLUDE... WAYCROSS...BLACKSHEAR...PATTERSON...BRISTOL...BRAGANZA...MANOR...FORT MUDGE...HICKOX...BOGGY BAY AND NEEDHAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3101 8253 3111 8262 3148 8219 3114 8197 TIME...MOT...LOC 1812Z 234DEG 28KT 3114 8246 NELSON
Special weather statement, May 19, 2:15 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
215 PM EDT THU MAY 19 2016
GAZ136-152>154-191900-
WAYNE GA-INLAND GLYNN GA-BRANTLEY GA-COASTAL GLYNN GA-
215 PM EDT THU MAY 19 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GLYNN...SOUTHEASTERN
WAYNE AND NORTHEASTERN BRANTLEY COUNTIES UNTIL 300 PM EDT...
AT 215 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
WAYNESVILLE...OR 10 MILES NORTHEAST OF NAHUNTA...MOVING EAST AT 20 MPH.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. DOPPLER RADAR HAS INDICATED WEAK ROTATION WITHIN THIS STORM.
TORNADOES MAY DEVELOP WITH LITTLE OR NO ADVANCED WARNING.
LOCATIONS IMPACTED INCLUDE...
BRUNSWICK...DOCK JUNCTION...WAYNESVILLE...EVERETT...THALMANN...RAYBON...
ATKINSON...MOUNT PLEASANT AND HORTENSE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3113 8151 3123 8201 3143 8194 3151 8166
3149 8164 3148 8162 3147 8161 3145 8163
3144 8161 3142 8160 3139 8157 3138 8155
3138 8154 3135 8150
TIME...MOT...LOC 1815Z 275DEG 16KT 3130 8184
NELSONSpecial weather statement, May 19, 2:25 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
225 PM EDT THU MAY 19 2016
GAZ132-191915-
COFFEE GA-
225 PM EDT THU MAY 19 2016
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL COFFEE COUNTY UNTIL 315
PM EDT...
AT 225 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
AMBROSE...MOVING EAST AT 20 MPH.
HAIL UP TO NICKEL SIZE IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE.
LOCATIONS IMPACTED INCLUDE...
DOUGLAS...BROXTON...AMBROSE...PRIDGEN AND WEST GREEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3161 8305 3162 8304 3162 8303 3163 8303
3163 8301 3166 8301 3166 8300 3172 8299
3170 8284 3167 8283 3167 8271 3142 8273
3157 8306 3161 8306
TIME...MOT...LOC 1825Z 281DEG 18KT 3161 8298
NELSONSpecial weather statement, May 19, 2:38 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
238 PM EDT THU MAY 19 2016
FLZ033-191930-
ST. JOHNS FL-
238 PM EDT THU MAY 19 2016
...SIGNIFICANT WEATHER ADVISORY FOR ST. JOHNS COUNTY UNTIL 330 PM
EDT...
AT 238 PM EDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR PICOLATA TO HASTINGS. MOVEMENT WAS
NORTHEAST AT 20 MPH.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.
LOCATIONS IMPACTED INCLUDE...
SAINT AUGUSTINE...GREEN COVE SPRINGS...HASTINGS...WORLD GOLF VILLAGE...
SAINT AUGUSTINE BEACH...VILANO BEACH...SAINT AUGUSTINE SHORES...NOCATEE...
DURBIN...SAINT AUGUSTINE SOUTH...PALM VALLEY...BUTLER BEACH...SOUTH PONTE
VEDRA...CRESCENT BEACH...SAWGRASS...PICOLATA...GUANA RIVER STATE PARK...
DUPONT CENTER...ANASTASIA AND SPUDS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 2962 8139 2962 8152 2976 8153 2980 8157
2988 8160 2996 8160 3000 8166 3002 8167
3011 8154 3011 8144 3017 8144 3023 8134
2980 8119 2969 8117
TIME...MOT...LOC 1838Z 224DEG 16KT 2995 8156 2970 8152
HESSSpecial weather statement, May 19, 2:44 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 244 PM EDT THU MAY 19 2016 FLZ020>022-191930- COLUMBIA FL-HAMILTON FL-SUWANNEE FL- 244 PM EDT THU MAY 19 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN COLUMBIA...NORTHEASTERN SUWANNEE AND SOUTHEASTERN HAMILTON COUNTIES UNTIL 330 PM EDT... AT 244 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR SUWANNEE SPRINGS...MOVING EAST AT 25 MPH. HAIL UP TO NICKEL SIZE IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. LOCATIONS IMPACTED INCLUDE... JASPER...WHITE SPRINGS...SUWANNEE SPRINGS...BELMONT AND SUWANNEE VALLEY. PRECAUTIONARY/PREPAREDNESS ACTIONS... REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3054 8302 3058 8246 3024 8246 3036 8302 TIME...MOT...LOC 1844Z 271DEG 23KT 3045 8294 HESS
Special weather statement, May 19, 2:48 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 248 PM EDT THU MAY 19 2016 FLZ037-040-191930- MARION FL-PUTNAM FL- 248 PM EDT THU MAY 19 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PUTNAM AND NORTHEASTERN MARION COUNTIES UNTIL 330 PM EDT... AT 248 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR ORANGE SPRINGS...OR 7 MILES NORTH OF FORT MCCOY...MOVING EAST AT 15 MPH. HAIL UP TO NICKEL SIZE IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. LOCATIONS IMPACTED INCLUDE... FORT MCCOY...SALT SPRINGS...LAKE DELANCY...ORANGE SPRINGS AND HOG VALLEY. PRECAUTIONARY/PREPAREDNESS ACTIONS... REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 2937 8206 2955 8206 2961 8171 2934 8169 TIME...MOT...LOC 1848Z 267DEG 12KT 2947 8198 HESS
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 12:33 PM EDT | Areal Flood Advisory | JAX | Appling, Jeff Davis | 117 min |
| May 19, 12:36 PM EDT | Special Weather Statement | JAX | Appling | 24 min |
| May 19, 12:44 PM EDT | Special Weather Statement | JAX | Appling | 16 min |
| May 19, 12:57 PM EDT | Special Weather Statement | JAX | Appling | 33 min |
| May 19, 1:37 PM EDT | Special Weather Statement | JAX | Wayne | 53 min |
| May 19, 1:40 PM EDT | Special Weather Statement | JAX | Brantley | 50 min |
| May 19, 2:12 PM EDT | Special Weather Statement | JAX | Pierce, Ware | 48 min |
| May 19, 2:15 PM EDT | Special Weather Statement | JAX | Brantley | 45 min |
| May 19, 2:21 PM EDT | Severe Thunderstorm Warning | JAX | Brantley, Glynn, Wayne | 39 min |
| May 19, 2:25 PM EDT | Special Weather Statement | JAX | Coffee | 50 min |
| May 19, 2:47 PM EDT | Severe Thunderstorm Warning | JAX | Coffee | 43 min |
| May 19, 2:58 PM EDT | Special Weather Statement | JAX | Glynn | 32 min |
| May 19, 3:08 PM EDT | Severe Thunderstorm Warning | JAX | Glynn | 37 min |
| May 19, 3:13 PM EDT | Special Weather Statement | JAX | Charlton | 32 min |
| May 19, 3:18 PM EDT | Tornado Warning | JAX | Camden | 27 min |
| May 19, 3:31 PM EDT | Severe Thunderstorm Warning | JAX | Camden, Charlton | 44 min |
| May 19, 3:41 PM EDT | Special Weather Statement | JAX | Coffee | 49 min |
| May 19, 3:45 PM EDT | Tornado Warning | JAX | Camden | 13 min |
| May 19, 3:55 PM EDT | Special Weather Statement | JAX | Bacon | 50 min |
| May 19, 4:02 PM EDT | Severe Thunderstorm Warning | JAX | Camden | 43 min |
| May 19, 4:18 PM EDT | Special Weather Statement | JAX | Ware | 42 min |
| May 19, 4:25 PM EDT | Severe Thunderstorm Warning | JAX | Atkinson, Ware | 19 min |
| May 19, 4:52 PM EDT | Areal Flood Advisory | JAX | Atkinson, Ware | 113 min |
| May 19, 4:59 PM EDT | Special Weather Statement | JAX | Ware | 46 min |
| May 19, 5:09 PM EDT | Areal Flood Advisory | JAX | Camden, Charlton, Glynn | 3 hr |
| May 19, 5:16 PM EDT | Areal Flood Advisory | JAX | Atkinson, Clinch, Ware | 59 min |
| May 19, 5:30 PM EDT | Special Weather Statement | JAX | Brantley, Charlton, Clinch | 45 min |
| May 19, 5:42 PM EDT | Areal Flood Advisory | JAX | Brantley | 63 min |
| May 19, 5:50 PM EDT | Special Weather Statement | JAX | Echols | 40 min |
| May 19, 6:14 PM EDT | Special Weather Statement | JAX | Charlton | 46 min |
| May 19, 6:34 PM EDT | Special Weather Statement | JAX | Echols | 41 min |
| May 19, 7:08 PM EDT | Areal Flood Advisory | JAX | Clinch, Echols | 2 hr |
Nearby
Severe Thunderstorm Warnings in Georgia, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.